Archived

This topic is now archived and is closed to further replies.

Accutane ! ?..?

6 posts in this topic

yooo i'm new here...but ive just began a 5 month course of accutane about ten days ago. My acne has never been awfully severe just mad persistant. The thing is that these past few days ive broken out worse than i ever have. like ever. my derm said he could give me a steroid to surpress this. does anyone have any experience with this and know what its called? it be real helpful 100saywhat.gif

Share this post


Link to post
Share on other sites

That my friend is called the initial breakout (IB). I got it too. It's no fun at all, but the steroids should help. My derm prescribed an antibiotic for me which really helped.

Share this post


Link to post
Share on other sites

niice yea. my derm wound up giving me prednisone and said i should be good in around 24 to 48 hours....so we shall see. shits crazy i have never broken out like this. even my doc was surprised

Share this post


Link to post
Share on other sites

Sounds exactly like me. If you check out my log you can see the pics of what my skin looked like. :) it's called Accutane- I believe in you!

Share this post


Link to post
Share on other sites

Irishguy, there is more than one way to treat acne and no guaranteed way to treat it.

Share this post


Link to post
Share on other sites

Irishguy, there is more than one way to treat acne and no guaranteed way to treat it.

Share this post


Link to post
Share on other sites